# SDR 96ZZZM528

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 804.5
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOOR SUPPORT BEAM AT STATION 804.5 RIGHT BL 49 INCHES.  WEB IS CRACKED AT TWO PLACES BELOW AND ABOVE WHERE TURBINE GOES THROUGH WEB.  REMOVED DAMAGE WEB SECTION PER SRM 51-30-2.  FABRICATED AND INSTALLED NEW SECTION AS PER SRM 51-10-1 P4 AND SRM 51-30-2 8 INCH BY 13 INCH .050 INCH 7075-T6.
